• question-icon

    Suggest treatment for acne and pimples on the face

default
Posted on Mon, 14 Aug 2017 in Mental Health
Question: Hi, Im 38 year old female weighing 85 kg. I have anxiety disorder and I take duzela 30mg twice a day and Etilaam pro 0.5/20 once a day. I also have Insulin resistence and hypothyroid.
Currently, Iam facing a very strange issue, Iam feeling extremely constipated, have bitter taste in mouth as if i have eaten something bitter, i dont feel like eating but when i eat then its fine. Iam facing lot of acne and pimples on my face. Another issue is that my left eye seems to be little swollen and eye aea is little darker than the right one.
Iam very concerned that what is it? Is it the side effect of medicine? What can I do to relieve myself from all this?
doctor
Answered by Dr. Seikhoo Bishnoi 32 minutes later
Brief Answer:
This could be due to Duzela

Detailed Answer:
Hello thanks for asking from HCM

I can understand your concern. You are taking Duloxetine 60 mg per day, Etizolam 0.5 and Propranolol 20 mg per day.

Duloxetine is a SNRI drug and in a lot of individuals the drug is associated with side effects like nausea, reduced appetite and altered taste sensation. So the drug could be the reason of symptoms you are having. Reduced appetite in turn results in secondary constipation. So if the side effects are bothering you then you can talk with your doctor for reassessment.

There are few case reports which found that Propranolol is associated with acne. But you are on 20 mg dose which is a low dose and I don't think this is related. This could be due to some other causes.

For eye issues talk to a skin specialist. The drugs are not the cause of this.

Thanks and Take care


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5181 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Altered taste

doctor1 MD

Symptoms: Gradual loss of following senses -- taste of salt, taste of sugar, hearing, balance. Gradual increase in -- dizziness with movement,...

doctor1 MD

My tongue is tingling and has a bitter and sometimes metallic taste . My dentist suggested a multi-vitamin with the B vitamins and iron. I have...

doctor1 MD

My mother who is 90 years old has been prescribed Histatussin for a serious bout of bronchitis. She has since been complaining of being unable to...

doctor1 MD

I have noticed on the occasion that out of nowhere I'll have a taste in my mouth that is both metallic like and smokey almost. It's a strange...

doctor1 MD

in march i had a tummy tuck to remove excess skin due to gastric bypass in feb 2012.in nov 2012 i was precribed aggronox but since i came home from...

doctor1 MD

My mother had colon surgery about 5 to 6 weeks ago, after the surgery her iron level dropped so low that she needed a blood transfusion . Since she...

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Seikhoo Bishnoi
  • Q - Sight problem. Taking pregabalin for fibromyalgia. Should I stop...

  • Q - Found mucus and pus cell in stool test. Suggested to go for colonoscopy...

  • Q - Suffering from erectile dysfunction. Taking paroxetine and sustimax....

  • Q - On medication for clinical depression. What diet should I take to reduce...

  • Q - Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...

  • Q - Trying to quit tobacco. What should I do for this?

  • Q - Taking clozazepam. Safe and easy method to stop taking this medicine?

  • Q - Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...

  • Q - Aderall induced psychosis. How long will the effects last?

  • Q - Started getting panic attack after taking mucinex dm. Cause for concern?

backtotop2